Integral points of bounded height on partial equivariant compactifications of vector groups

Antoine Chambert-Loir, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We establish asymptotic formulas for the number of integral points of bounded height on partial equivariant compactifications of vector groups.

Original languageEnglish (US)
Pages (from-to)2799-2836
Number of pages38
JournalDuke Mathematical Journal
Volume161
Issue number15
DOIs
StatePublished - Dec 1 2012

Fingerprint

Integral Points
Compactification
Asymptotic Formula
Equivariant
Partial

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Integral points of bounded height on partial equivariant compactifications of vector groups. / Chambert-Loir, Antoine; Tschinkel, Yuri.

In: Duke Mathematical Journal, Vol. 161, No. 15, 01.12.2012, p. 2799-2836.

Research output: Contribution to journalArticle

@article{72516070da11455fa8c8e813e76f507e,
title = "Integral points of bounded height on partial equivariant compactifications of vector groups",
abstract = "We establish asymptotic formulas for the number of integral points of bounded height on partial equivariant compactifications of vector groups.",
author = "Antoine Chambert-Loir and Yuri Tschinkel",
year = "2012",
month = "12",
day = "1",
doi = "10.1215/00127094-1813638",
language = "English (US)",
volume = "161",
pages = "2799--2836",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "15",

}

TY - JOUR

T1 - Integral points of bounded height on partial equivariant compactifications of vector groups

AU - Chambert-Loir, Antoine

AU - Tschinkel, Yuri

PY - 2012/12/1

Y1 - 2012/12/1

N2 - We establish asymptotic formulas for the number of integral points of bounded height on partial equivariant compactifications of vector groups.

AB - We establish asymptotic formulas for the number of integral points of bounded height on partial equivariant compactifications of vector groups.

UR - http://www.scopus.com/inward/record.url?scp=84871222083&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84871222083&partnerID=8YFLogxK

U2 - 10.1215/00127094-1813638

DO - 10.1215/00127094-1813638

M3 - Article

AN - SCOPUS:84871222083

VL - 161

SP - 2799

EP - 2836

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 15

ER -